You are here:

Birth Control Pills/i-pill (72 hour pill) effects

Advertisement


Question
My girlfriend had 2 i-pills (A.K.A morning after pills) in one day. we had sex in morning and It was the 1st day after her periods. Some days later she had vaginal bleeding and she's experiencing pregnancy like symptoms in the second week. Is it the pill? and is it possible for pregnancy symptoms to come so early??

Answer
That could be dangerous to her health to take 2 pills in one day. These medications should not be used as a birth control method to avoid pregnancy. Is it possible for her to have a pregnancy test? You can find a FREE pregnancy center location in which to have a test. You can find a location at http://www.heartbeatservices.org and click on the worldwide directory. The symptoms she is experiencing could also be caused by the excessive hormones in those medications. Please be careful for her and don't do this again. Let me know what happens. You can email me privately at CHERYL51@aol.com

Sincerely,
Diane Cheryl

Birth Control Pills

All Answers


Answers by Expert:


Ask Experts

Volunteer


Diane Cheryl

Expertise

If I am "maxed out" please email me privately at CHERYL51@aol.com. I can answer questions about the various methods of birth control. I can answer questions like "What would be the best method of birth control for me?" and other problems and concerns. I have researched side effects and risks of various methods of birth control. I have almost 25 years of experience working with various pregnancy resource centers.

Experience

I have almost 25 years of experience in counseling women about birth control and family planning. This is mostly one-on-one counseling in private, on internet and phone.

Education/Credentials
Illinois Valley Community College, Austin Community College, Travel Agent Degree and almost 25 years of counseling experience. I have worked with Pregnancy Resource Centers for almost 25 years.

©2016 About.com. All rights reserved.